# SDR W8PA971531

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: S417N50911
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 652 DEN - FLOOR TRACK LIGHT INOP AT ROW 7.  REPLACED LIGHT SOCKET ASSY.  OPS CHECK GOOD.
